# SDR AWXA200600086

- Difficulty date: December 6, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6940708501
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CORROSION ON INTERCOSTAL SHEAR TIE BETWEEN STATIONS 727A AND 727B AT BL 17L IN THE AFT PIT.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-04-1A1.  REMOVED AND INSTALLED NEW FABRICATED SHEAR TIE BETWEEN STATIONS 727A AND 727B AT BL 17L IN THE AFT PIT IAW BOEING 737-300 SRM 51-40-02-0G FIG 12, 51-30-01-0G, AND BAC DWG 69-40708.
